Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in the testicles and lower abdomen while having bowel movements. Loose stools. What could this be?

Sometimes When I poop my left testical hurts. Mild pain like tenderness on the underside. And also accompanied by mild pain in the lower abdomen on the left side above the left testical . This wouldnt be the first time. Happens normally after I really had to go and poop was runny or partially runny. What could it be. What should I do.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM. You should get yourself clinically examined. There are many causes for pain in the testicles like trauma, orchitis, testicular tortion, epididymitis, inguinal hernia, etc. Once you are assessed clinically you will be diagnosed and treated.

For loose stools you can take metronidazole and ranitidine tabs ( before taking medicines consult your doctor and take prescription) to get relief.

Take home made boiled food and avoid spicy, oily, junk food. Keep yourself hydrated, take care.
Answered: Tue, 5 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor